How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am having some very sleepless nights. Last night it was

Customer Question

I am having some very sleepless nights. Last night it was 3.40. Am before I got to sleep. I am away from home at present and also eating cheese after my evening meal. Can cheese cause insomnia?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No I haven't. In M on BP tablets and Thyroxine. Last week blood tests showed that I was on too high a dose and I have now reduced the dosage
JA: Is this a time sensitive issue? What type of specimen are they testing?
Customer: They just did a run of blood tests because I have been unusually tired. Nothing showed up except the thyroxine problem. I am normally a very engeretic person and a very busy person
JA: Anything else in your medical history you think the doctor should know?
Customer: I don't think so
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Scott replied 2 months ago.

Hi there,

You went from being tired to now having insomnia? Were you having insomnia before the change in thyroid medication?